# SDR ASAA0944632

- Difficulty date: February 26, 2009
- Submitted: March 7, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434336
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AFT FLAP HAS TWO DENTS ON LOWER T/E.  REMOVED DAMAGED AREA, FABRICATED AND BONDED REPAIR MATERIAL IAW B737 400 SRM 51 70 10.
